Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 25, NWS Philadelphia/Mount Holly

May 22, 20174 counties in Maryland; 7 counties in New Jersey; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 22, 2017, 7:25 AM EDT for 4 counties in Maryland; 7 counties in New Jersey; Kent County, New Castle County, Delaware. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
May 22, 2017, 7:25 AM EDT (11:25 UTC)
Expired
May 22, 2017, 4:45 PM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

229 
WGUS81 KPHI 221125
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
725 AM EDT MON MAY 22 2017

DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-221715-
/O.NEW.KPHI.FA.Y.0025.170522T1125Z-170522T1715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
725 AM EDT MON MAY 22 2017

The National Weather Service in Mount Holly NJ  has issued a

* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
  Southwestern New Castle County in northern Delaware...
  Kent County in central Delaware...
  Talbot County in eastern Maryland...
  Queen Anne's County in northeastern Maryland...
  Caroline County in eastern Maryland...
  Central Kent County in northeastern Maryland...
  Central Ocean County in southern New Jersey...
  Southeastern Camden County in southern New Jersey...
  Atlantic County in southern New Jersey...
  Cumberland County in southern New Jersey...
  Central Salem County in southern New Jersey...
  Southeastern Gloucester County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 115 PM EDT

* At 718 AM EDT...Doppler radar and automated rain gauges indicated 
  periods of moderate to heavy rain which will cause brief periods 
  of minor flooding. Overflowing poor drainage areas will result in 
  minor flooding in portions of the advisory area. Parts of central 
  Delaware including Smyrna and Kenton as well as Upper Deerfield 
  and Greenwich in southwest New Jersey have reported over 1 inch of 
  rain early today.

* Some locations that will experience flooding include...
  Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
  Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
  Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor
  City and Laurel Lake.

Additional rainfall of 1 to 2 inches is expected over portions of 
this advisory area between 7 AM and 1 PM.  This additional rain will 
result in pockets of minor flooding.  Isolated event storm totals of 
3 inches are possible.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering any flooded roads. Most 
flood deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams...rivers...or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
      3927 7537 3903 7534 3859 7605 3862 7612
      3863 7612 3885 7628 3886 7626 3878 7621
      3894 7621 3889 7629 3897 7635 3904 7631
      3900 7617 3910 7623 3960 7535 4007 7402

$$

Drag
5 follow-up statements
321 
WGUS81 KPHI 221245
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
845 AM EDT MON MAY 22 2017

DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-221715-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-170522T1715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
845 AM EDT MON MAY 22 2017

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 115 PM EDT FOR SOUTHWESTERN NEW CASTLE...
KENT...TALBOT...QUEEN ANNE'S...CAROLINE...CENTRAL KENT...CENTRAL
OCEAN...SOUTHEASTERN CAMDEN...ATLANTIC...CUMBERLAND...CENTRAL
SALEM...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 835 AM EDT, Doppler radar and automated rain gauges indicated a 
broad area of moderate to occasionally heavy rain from eastern 
Maryland through central Delaware and much of southeastern New 
Jersey. Rainfall rates of one third to two thirds of an inch an hour 
were occurring and will continue to occur this morning. This will 
cause minor flooding. Overflowing poor drainage areas will result in 
minor flooding in the advisory area and small streams will be rising 
rapidly. As of 8 am, widespread amounts of 1 to 1.5 inches have 
already occurred from Maryland's central eastern shore through a 
portion of central Delaware into southwest New Jersey. Isolated 
amounts were nearing two inches. The heaviest so far, 1.87 inches in 
Barclay Maryland with 1.76 inches in Cohansey of southwest New 
Jersey. 

Some locations that will experience flooding include...
Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor City
and Laurel Lake.

Additional rainfall of 1 to 2 inches is expected in portions of the 
advisory area with event storm totals of 3 to 3.5 inches likely. 
This additional rain will result in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
      3927 7537 3903 7534 3859 7605 3862 7612
      3863 7612 3885 7628 3886 7626 3878 7621
      3894 7621 3889 7629 3897 7635 3904 7631
      3900 7617 3910 7623 3960 7535 4007 7402

$$

Drag
223 
WGUS81 KPHI 221554
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
1154 AM EDT MON MAY 22 2017

DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-221715-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-170522T1715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
1154 AM EDT MON MAY 22 2017

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 115 PM EDT FOR SOUTHWESTERN NEW CASTLE...
KENT...TALBOT...QUEEN ANNE'S...CAROLINE...CENTRAL KENT...CENTRAL
OCEAN...SOUTHEASTERN CAMDEN...ATLANTIC...CUMBERLAND...CENTRAL
SALEM...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 1149 AM EDT, Doppler radar and automated rain gauges indicated 
bands of moderate to heavy rain continuing to advance northeastward 
from eastern Maryland through Delaware and southern New Jersey. This 
will cause pockets of brief poor drainage minor flooding. Widespread 
1.5 to 2.5 inch rainfall has already occurred through 1145 AM. An 
additional one quarter to 1 inch is expected by 115PM with isolated 
storm totals nearing 3 inches. 

At 1 PM this advisory may be extended two hours in New Jersey while 
it is expected to expire in Maryland and Delaware.  

Some locations that will experience flooding include...
Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor City
and Laurel Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
      3927 7537 3903 7534 3859 7605 3862 7612
      3863 7612 3885 7628 3886 7626 3878 7621
      3894 7621 3889 7629 3897 7635 3904 7631
      3900 7617 3910 7623 3960 7535 4007 7402

$$

Drag
161 
WGUS81 KPHI 221641
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
1241 PM EDT MON MAY 22 2017

DEC001-003-MDC011-029-035-041-NJC001-005-007-011-015-029-033-222045-
/O.EXT.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Ocean NJ-Camden NJ-Atlantic NJ-Cumberland NJ-Salem NJ-Gloucester NJ-
Burlington NJ-
1241 PM EDT MON MAY 22 2017

The National Weather Service in Mount Holly NJ  has extended the

* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
  Southwestern New Castle County in northern Delaware...
  Kent County in central Delaware...
  Talbot County in eastern Maryland...
  Queen Anne's County in northeastern Maryland...
  Caroline County in eastern Maryland...
  Central Kent County in northeastern Maryland...
  Central Ocean County in southern New Jersey...
  Southeastern Camden County in southern New Jersey...
  Atlantic County in southern New Jersey...
  Cumberland County in southern New Jersey...
  Central Salem County in southern New Jersey...
  Southeastern Gloucester County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 445 PM EDT

* At 1235 PM EDT...Doppler radar and automated rain gauges indicated 
  bands of moderate to heavy rain continuing to move northeast from 
  Maryland through central Delaware and across southeastern New 
  Jersey which will cause pockets of brief minor flooding in the 
  advisory area.  Small streams will continue rising. Widespread 1.5 
  to 2.5 inch amounts have already occurred with possibly another 
  inch or so in parts of southern New Jersey between 1 and 4 PM.

  The Maryland and Delaware portion of this advisory may be 
  cancelled around 2 PM.

* Some locations that will experience flooding include...
  Toms River, Vineland, Dover, Millville, Bridgeton, Easton,
  Centerville, Cumberland, Barnegat, Glassboro, Hammonton, Beachwood,
  Smyrna, Absecon, Shamong, Buena, Denton, Centreville, Egg Harbor
  City and Laurel Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Minor flooding is occurring or is imminent. It is important to know 
where you are relative to streams...rivers...or creeks which can 
become killers in heavy rains. Campers and hikers should avoid 
streams or creeks.

A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3946 7430 3937 7477 3916 7515 3939 7549
      3927 7537 3903 7534 3859 7605 3862 7612
      3863 7612 3885 7628 3886 7626 3878 7621
      3894 7621 3889 7629 3897 7635 3904 7631
      3900 7617 3910 7623 3960 7535 4007 7402

$$

Drag
162 
WGUS81 KPHI 221847
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
247 PM EDT MON MAY 22 2017

DEC001-003-MDC011-029-035-041-221852-
/O.CAN.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
247 PM EDT MON MAY 22 2017

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS HAS
BEEN CANCELLED FOR SOUTHWESTERN NEW CASTLE...KENT...TALBOT...QUEEN
ANNE'S...CAROLINE AND CENTRAL KENT COUNTIES...

The heaviest rains have  ended across the region. Scattered showers 
will continue for the next few hours with light totals possible. Be 
aware of ponding on roadways and adjust your speed accordingly. 

LAT...LON 3946 7430 3937 7477 3916 7515 3941 7550
      3960 7535 4007 7403

$$

NJC001-005-007-011-015-029-033-222045-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Ocean NJ-Camden NJ-Gloucester NJ-
Burlington NJ-
247 PM EDT MON MAY 22 2017

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 445 PM EDT FOR
ATLANTIC...CUMBERLAND...CENTRAL SALEM...CENTRAL OCEAN...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 242 PM EDT, Doppler radar and automated rain gauges indicated 
heavy rain moving through southern New Jersey. This will cause minor 
flooding. Overflowing poor drainage areas will result in minor 
flooding in the advisory area.

Some locations that will experience flooding include...
Toms River, Vineland, Millville, Bridgeton, Cumberland, Barnegat,
Glassboro, Hammonton, Beachwood, Absecon, Clayton, Shamong, Buena,
Egg Harbor City, Laurel Lake, Alloway, Tuckerton, Seaside Heights,
Weymouth and Estell Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3946 7430 3937 7477 3916 7515 3941 7550
      3960 7535 4007 7403

$$

PO
708 
WGUS81 KPHI 222043
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
443 PM EDT MON MAY 22 2017

NJC001-005-007-011-015-029-033-222051-
/O.EXP.KPHI.FA.Y.0025.000000T0000Z-170522T2045Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Salem NJ-Ocean NJ-Camden NJ-Gloucester NJ-
Burlington NJ-
443 PM EDT MON MAY 22 2017

...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS WILL
EXPIRE AT 445 PM EDT FOR ATLANTIC...CUMBERLAND...CENTRAL SALEM...
CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN BURLINGTON COUNTIES...

The heavy rain have moved offshore. Scattered showers will continue 
to affect southern and eastern New Jersey this evening, but 
additional rainfall totals will be light. 

Be aware of ponding of water on roadways. Drive at a reduced speed 
in these areas this evening. 

LAT...LON 3946 7430 3937 7477 3916 7515 3941 7550
      3960 7535 4007 7403

$$

po

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 22, 6:46 AM EDT, 39 minutes earlier.

Area forecast discussion, May 22, 6:46 AM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
646 AM EDT Mon May 22 2017

.SYNOPSIS...
Low pressure will cross southeastern Canada today, dropping a cold
front through the area this evening. A low pressure system will
cross our area on Wednesday. The associated cold front will cross
the area late Wednesday into Thursday, followed by a secondary cold
front on Friday. High pressure will build in from the southwest for
the weekend, moving offshore on Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Should see the area of rain expand as the secondary vorticity
max approaches over the next few hours. As of 630 AM, the
heaviest band of precip has been along a line from the New
Castle/Kent County line into the Salem/Cumberland county line.

As far as the hazards, instability still appears meager, but
perhaps enough for isolated thunderstorms along and east of the
I95 corridor. The main story will be the potential for heavy
rain. At this point the axis of heaviest rain looks to be east
of the I 95 corridor through mid day today. Even so, the latest
models have backed off a bit on QPF values. Therefore, do not
expect a widespread threat, but still potential for localized
flooding especially in poor drainage areas and especially if any
thunderstorms develop. It still looks like there will be a sharp
drop off in rain totals north and west of I95.

Expect rain to taper off rather quickly late this afternoon as
the cold front approaches the region.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Low clouds are expected to persist through at least the first
half of the night until dry air advection dominates in the wake
of the cold front. Depending on how much rain areas see this
morning, some fog may develop as well, but the low clouds should
inhibit widespread fog development.

Models have trended slightly later with the arrival of the cold
front, as a result expect low clouds to linger a bit longer, and
thus there will be a shorter opportunity for efficient
radiational cooling, especially for the Coastal Plains.
Therefore, temperatures from the I95 corridor to the east may
not drop off that much overnight.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday through Wednesday...Low pressure moves through the
Carolinas and is slated to cross Delmarva on Wednesday. The
models have trended a little weaker and closer to the coast with
the low and have been more Thursday through Friday...
progressive, as well. With a more progressive solution, the low
should clear the area during the day Wednesday. Rain will start
to move in during Tuesday and continue into Wednesday. The best
chances for rain remains closer to the coast, mainly south and
east of the I-95 corridor. Some isolated or scattered showers
are possible across the northwestern areas. Instability is
limited and best chances for any thunder are across the southern
half of our forecast area.

Thursday...A cold front will cross the region early with more
showers. Daytime heating will contribute to some additional
instability and we could some storms pop up toward Thursday
afternoon and evening. Any lingering showers will clear late
Thursday into early Friday.

Friday through Sunday...Warming will continue in the lower
levels with a strengthening southwest flow as high pressure
starts to build in from the southwest. Temperatures on Friday
will generally be in the low to mid 70s but expect a better
response to the increasing warmth with highs over the weekend
rising into the mid to upper 70s on both Saturday and Sunday.

Some showers are possible but a general clearing trend is
expected as we head through the weekend. The models are hinting
that the next low pressure to affect our area will arrive late
in the weekend.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Widespread IFR conditions are already occuring or will soon for
the Delaware Valley and Coastal Plains TAF sites (KPHL, KPNE,
KTTN, KILG, KMIV, and KACY). It may take a few more hours, but
expect KABE and KRDG to also drop to IFR no later than 18Z.
The heaviest showers are expected through 18Z, but chances for
rain exist through 00Z. There is a slight chance for
thunderstorms but it is too uncertain at this time to include in
the TAFs.

Even as the precipitation begins to taper off after 18Z, expect
the low clouds to linger through the rest of the day time hours.
If there are breaks in the clouds late this afternoon into the
evening hours, patchy fog may develop.

Conditions should begin to improve after 06Z behind a cold front
which will bring in drier air.

OUTLOOK...
Tuesday and Tuesday night...VFR conditions early will lower to
MVFR/IFR in rain. North wind early will become more easterly
through the day, around 10 knots or less.

Wednesday...MVFR/IFR conditions possible with showers through
much of the day. Thunder possible late. Light east to southeast
winds.

Thursday...VFR conditions expected with periods of MVFR/IFR in
showers/thunderstorms. South to southwest winds.

Friday...Improving conditions with mainly VFR expected. West
winds around 10 to 15 knots, with higher gusts possible.

&&

.MARINE...
Although some gusts above 20 kt are possible this evening, we
are expecting conditions to remain below SCA criteria today and
tonight. By this evening, fog may develop on both the Delaware
Bay and the coastal waters. However, it is uncertain at this
time how widespread or dense any fog will be. Any fog that does
develop is expected to dissipate in the pre-dawn hours as
northerly winds increase.

OUTLOOK...
Tuesday through Thursday...Both winds and waves are expected to
stay below SCA criteria.

Thursday night and Friday...Seas are expected to build and near
5 feet late Thursday into Friday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Johnson
Short Term...Johnson
Long Term...Meola
Aviation...Johnson/Meola
Marine...Johnson/Meola
Hazardous weather outlook, May 22, 3:54 AM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
354 AM EDT Mon May 22 2017

NJZ001-007>010-012-015-PAZ054-055-060>062-101>106-230800-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
354 AM EDT Mon May 22 2017

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
230800-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-
354 AM EDT Mon May 22 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Heavy rain may result in localized flooding in poor drainage areas,
including urban areas, through this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-230800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
354 AM EDT Mon May 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Patchy fog may become locally dense this evening into very early
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Maryland, 2017Areal Flood Advisories in Delaware, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.